IS my birth control chaning who I am and causing problems that I thought was just me?
I have been on birth control for about 6 years off and on. I first got on it for acne, heavy bleeding, and cramps. My issue is that I switched to yasmin in january and come March something just wasnt right with me. I have would have never thought and still seem to be unsure that a pill could do this to me but maybe it has. March I started feeling depressed and knew something was wrong with me but could not figure out what. My anxiety is to the roof. I have mood swings like a light switch. I have no sex drive what so ever. When I do have sex it hurts. I am constantly stressed and worried. Bad headaches and I use to never get headaches. fluctuating appetite. I cant stand people. I get shakes every now and then and feel fant. I get these chest pains around my heart that go down to right under my boob. Every so often I get these weird pain behind my eye. Sometimes after I take my pill I throw up very bad. And a weird discharge that I have no explanation for. All of this has kind of came at one time and has ruined my life. I am on the verge of quitting my job. My boyfriend just left me because of my mood changes and no sex drive. This is not like me at all and I cant figure out whats wrong with me. Someone please help.
It would sure seem that it is the birth control that is aiding your differences.
Consider just going off of it for awhile or changing birth controls to see if it was just the one that you were using.
The pain during sex and weird discharge could also be small signs of an infection, such as a yeast infection or BV (bacterial vaginosis). However, itching is a more common sign for those, and birth control could cause strange discharges as well.
I would head in to see your doc and ask what he/she thinks.
Many women can only use one type or kind of birth control because their body cannot simply act well on any other, so I would have to say you've found the cause of your problems. Just head in to see your doc to clear them up!
Good luck and Best wishes! :)
Bcp's can most definitely make you throw up and have swollen, sore or weird breast/chest pains, anxiety and depression. The best advice I could give you is to try switching to a lower hormone birth control pill. Or another bcp, in general. Just experiment and see what works for you. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.